| Catalog Number |
5C4466P |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10: the event occurred on an unspecified date in 2025.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was no betadine in an unspecified quantity [at least twenty (20)] of minicaps.This was identified before use of the devices for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.